# SDR GTIA2017110602223

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 14,586 hours, 6,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Mixer Box
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FUME EVENT IN REAR GALLEY.  PERFORMED INSPECTION OF ECS BETWEEN PACK INLETS AND PACK DOWNSTREAM CHECK VAVLES FOR CONTAMINATION IAW AMM 21-52-00.  NO CONTAMINATION FOUND.  ON FURTHER INVESTIGATION OF MIXING BAY, FOUND HYDRAULIC FLUID CONTAMINATION AT LOWEST POINT UNDER INSULATION BLANKETS.  CLEANED THE CONTAMINATION FROM MIXING BAY IAW AMM 12-21-12.  R & R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.
